Journal article Open Access

A New Approach to the Generation Time in Matrix Population Models

François Bienvenu; Stéphane Legendre


BibTeX Export

@article{francois_bienvenu_2015_49440,
  author       = {François Bienvenu and
                  Stéphane Legendre},
  title        = {{A New Approach to the Generation Time in Matrix 
                   Population Models}},
  journal      = {The American Naturalist},
  year         = 2015,
  volume       = 185,
  number       = 6,
  pages        = {834--843},
  month        = jun,
  doi          = {10.1086/681104},
  url          = {https://doi.org/10.1086/681104}
}
650
534
views
downloads
Views 650
Downloads 534
Data volume 291.4 MB
Unique views 624
Unique downloads 510

Share

Cite as